It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1Showing 1 - 19 of 19 for lamtical. (0.003 seconds)


... I've been on lamictal (50mgs) for 3 1/2 weeks and i haven't noticed any weight gain, im actually losing weight, 5lbs already. I have had headaches, some disturbing dreams, i have insomnia so i'd rather not take pills to sleep b/c i have to be up for my son in the night b/c he has nite terrors occasionally. i've noticed i have some dizziness and i usually rest. i'm happy with... (9 replies)
... i take 200 of lamtical..last night i tried to talk it out with my husband. after that i did call to make a appt with the doctor the only things is i have to wait 2 weks before i see him. tiffany (16 replies)
... Like I said. Wellbutrin will cause anxiety. Not sure about the Lamtical. Meds or a mixture of them can cause problems in each individuals, or reactions in various people. Sorry you have had such a difficult time with the medication. :( That is good he told you to stop them finally. How are you feeling today? Hopefully somewhat better. Why didn't he give you an anti-anxiety... (9 replies)

... This happen when I was on Lamtical and had to go off because of a rash.... ... (3 replies)
... I started feeling very manic about 2 hours after I took it. It wore off about 6 hours later. So I tried another one the next day and I got the same reaction. I hope it works out for you. Good luck! ST (6 replies)
... so I can be monitored and at that time we will up the dose...Hopefully I won't have any major side effects with this... My rash from Lamtical is still brewing even though I stopped taking the medication, the doctor said that was normal. ... (6 replies)
... I was just hostitalized one week ago today, I also start back work today (have been out since 9/2)...I'm sooo scared but it is something I have to face! Anyways I was thinking of all the people I was hospitalized with and hoping they are alright.. I noticed a lot of the people were alone with no support at all and my heart goes out to them. It makes me sad because I know I... (6 replies)
... Just got back from the ER, the rash was spreading every second... They wanted me to go back to the Mental Hospital for observation since I don't take well to Meds and switch me off the Lamtical. We came to an agreement that I would call my new Pdoc tomorrow and make an emergency appt and go from there.. I'm so down, disgusted and hopeless right now. It seems the more I... (15 replies)
I'm a Newbie
Sep 11, 2006
... I usually posted on the "Dression" sight because that is what I thought I had... I just got released from a mental hospital today ( stayed 2 weeks ) and discovered that I have Bi Polar... I'm on Lamtical, Remron, and Xanax... Hopefully now that I've been properly labled I can beat this horrible diease! Just was wondering if anyone could give me a bit of information about... (4 replies)
... I am on Lamtical and Lexapro. My PDOC increased my Lexapro yesterday, so we will see how that goes. ... (3 replies)
... I just need to vent.... if anyone can respond to make me feel better and not so alone, I would appreciate it. I have been on lamtical for awhile (as some of you may have read), and the past few weeks I have been crashing hard in the afternoon. So my doctor took me from 200 2x a day to 150 2x a day. I am not as tired, which is good. I haven't had a period in 4 months. I... (1 replies)
... I was on Effexor and did not have a period for months. They say it could have been the Lamtical. So my OBGYN put me on a new birth control. I do think that the meds can mess with your cycle!!!!! hang in there. HUGS (10 replies)
Up, Up Up-- down
Jul 6, 2006
... I started Lamtical four months ago, along with Effexor. It worked great for awhile. ... (3 replies)
... Since starting Lamtical and Effexor I had one very light period and now I have had two months without a period. ... (2 replies)
... She uped my Lamtical to 400 from 200, which makes me nervous. But is probably best because I seem to not be able to stay even. ... (7 replies)
... I have been sweating, a lot. It can be in a cold room, hot room, hot outside, cold outside, it does not matter. I will begin to feel funny and then sweat starts running down my face. I can not stop it. It only happens on my face and neck. Doc has tested for thyroid and everything was intact. He can't say why I am sweating. I see my PDOC tomorrow. I also missed my... (7 replies)
... either but I now understand why. Im on Welbutrin and then he added Klonopin. The Klonopin has mood stablizing properties along with anxiety relief. I wanted lamtical which is a mood stablizer and we taked about it a few times before I actually agreed I didnt want it. My dr. ... (5 replies)
Lamictal
Nov 4, 2003
... I had a very bad experience of Lamactil. It made my bipolar worse, and the agitation was terrible. I also lost too much weight. (5 replies)
Lamictal
Nov 4, 2003
... I have heard nothing but good things regarding Lamtical. In fact that is the next med my PDoc want to try me on if I continue having problems. It does not cause wt gain, it is a mood stabilizer yet has some antidepressant effects also. Hope it works for you. Best of luck! (5 replies)




Pages: 1

All times are GMT -7. The time now is 10:21 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!